# SDR IPXA2024091471523

- Difficulty date: August 27, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774419
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, AFT SIDE OF STA 740 S-43L (REPAIR). ACCOMPLISHED REPAIR I.A.W 747-8F SRM 53-20-03-2R-5 REV.43 AND EGAT EI NO.F2024A53M-2296 REV.1 AND EGAT WORK SHEET NO.40750 AND UPS EO-91401-REQ1 REV.1. REVIEWED TASK PER GMM-MTX 09.05.01.09.
